# SDR DL733040796

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 53,030 hours, 36,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546431280
- Part serial: 1277
- Condition: Debonded
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FORE FLAP TE WEDGE WAS FOUND WITH A 42 INCH SECTION OF SKIN DISBONDED.  REPAIRED PER ER/A 092865-14.
